# SDR SWIA971503

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Overheat Message
- Condition: Malfunction
- Location: Rt 14 Stg Duct
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT 14TH STAGE DUCT OVERHEAT MESSAGE EN ROUTE.  QUICK REFERENCE HANDBOOK PERFORMED AND MESSAGE PERSISTS.  SINGLE ENGINE PROCEDURE PERFORMED AND DUCT MESSAGE PERSISTS.  LEFT BECAME INTERMITTENT JUST PRIOR TO LANDING.  FIRE CREWS REPORTED NO SIGN OF FIRE.  REMOVED AND REPLACED RIGHT PYLON 14TH STAGE DUCT ELEMENT PER MM 36-11-05.  RAN ENGINES AND INSPECTED 14TH STAGE DUCT AND COWLING ANTI ICE DUCTING FOR LEAKS.  NONE NOTED.  OPERATIONALLY RAN RIGHT ENGINE FOR 20 MINUTES WITH NO 14TH STAGE DUCT MESSAGE DUCT.  MONITOR TEST GOOD.
